MAUDE Adverse Event Report: ARTHREX, INC. GLENOID TARGETER SHAFT; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. GLENOID TARGETER SHAFT; PROSTHESIS, SHOULDER, CEMENTED
Model Number GLENOID TARGETER SHAFT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/29/2025, a facility representative reported via (b)(4) that an ar-5400-01 vip glenoid targeter shaft arm would not slide down the slots.This occurred during an rtsa, and no patient was harmed.The procedure was successfully completed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the edges around the gaps of the device were chipped.Functional testing was performed, and mating parts were stuck and did not slide as required into the gaps.The most likely cause of the reported failure can be attributed to wear and tear incurred from repeated and extended usage in the field.Manufacturing date 2020.

Brand Name
GLENOID TARGETER SHAFT
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22803709
Report Number1220246-2025-03490
Device Sequence Number8846440
Product Code KWS
UDI-Device Identifier00888867315334
UDI-Public(01)00888867315334(11)200812(10)022032
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID TARGETER SHAFT
Device Catalogue NumberAR-5400-01
Device Lot Number022032
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown